MAUDE Adverse Event Report: ICU Medical Costa Rica Ltd. Primary PLUMSET, PE Lined Tubing, 107 Inch; set, administration, intravascular

ICU Medical Costa Rica Ltd. Primary PLUMSET, PE Lined Tubing, 107 Inch; set, administration, intravascular
Catalog Number 142480489
Medical Device Problem Code Free or Unrestricted Flow (2945)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
A reported incident involving a primary plumset, pe lined tubing, 107.It was reported that the drip could not be locked and continued to flow.There was patient involvement; however, no patient harm was reported.
 
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).One photo of the set in a bag was received for evaluation.The photo had been edited by the customer to place a red box around the cassette on the set.Review of the provided photo found no evidence of unrestricted flow.The used set was not returned for evaluation; therefore, the reported condition could not be replicated or confirmed.A device history review could not be completed due to the unknown lot number.

Brand Name
Primary PLUMSET, PE Lined Tubing, 107 Inch
Common Device Name
set, administration, intravascular
Manufacturer (Section D)
ICU Medical Costa Rica Ltd.
zona franca global
la aurora heredia NA
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50805951
Report Number9615050-2026-01319
Device Sequence Number15589265
Product Code FPA
UDI-Device Identifier10887787006183
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryTW
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number142480489
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown